On the expenditure function and welfare in random utility models
Paolo Delle Site
Economics Bulletin, 2014, vol. 34, issue 1, 152-163
Abstract:
We extend the results on the cumulative distribution function and the expectation of the expenditure function in additive random utility models to cases of imperfect before-after correlation of the random terms, expenditure unrestricted in sign, and changing choice set. The results are of practical interest for welfare analysis.
Keywords: discrete choice; random utility; random expenditure; random compensating variation (search for similar items in EconPapers)
JEL-codes: D1 D6 (search for similar items in EconPapers)
Date: 2014-01-30
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2014/Volume34/EB-14-V34-I1-P17.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-13-00493
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().